×

zbMATH — the first resource for mathematics

On the convergence of the dynamic stochastic approximation method for stochastic non-linear multidimensional dynamic systems. (English) Zbl 0371.62117
MSC:
62L20 Stochastic approximation
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. E. Albert L. A. Gardner: Stochastic approximation and non-linear regression. Research Monograph No. 42, M. I. T. Press. · Zbl 0162.21502
[2] V. Dupač: A dynamic stochastic approximation method. The Annals of Mathematical Statistics 36 (1965), 6, 1695-1702. · Zbl 0137.36504
[3] V. Dupač: Stochastic approximation in the presence of the trend. Czechoslovak Mathematical Journal 16 (1966), 454-461. · Zbl 0218.62097
[4] Katsuji Uosaki: Some generalization of dynamic stochastic approximation process. The Annals of Statistics 2 (1974), 5, 1042-1048. · Zbl 0288.62038
[5] H. Robbins, S. Monro: A stochastic approximation method. The Annals of Mathematical Statistics 22 (1951), 400-407. · Zbl 0054.05901
[6] J. B. Pearson: A note on non-linear filtering. IEEE Transactions of Automatic Control AC-13 (1968), 103-105.
[7] E. Sorour: Stochastic approximation methods. Candidate dissertation work. Institute of Information Theory and Automation of Czechoslovak Academy of Sciences in Prague.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.